# SDR HYIA20220505001

- Difficulty date: May 1, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N833CA
- Make and model: Tecnam P2012
- Aircraft serial: 014
- Aircraft time: 1,262 hours, 1,357 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THE SMELL OF SMOKE IN THE CABIN WITH THE HEATER TURNED ON. MAINTENANCE INSPECTED AND IS CHANGING THE HEATER CYCLING SWITCH.  TROUBLESHOOTING IS ONGOING AND THE SUBMISSION WILL BE UPDATED WITH ANY FURTHER ACTIONS
